# SDR JIKA2017102401

- Difficulty date: October 24, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N31702
- Make and model: Beech 1900C
- Aircraft serial: UB3
- Aircraft time: 37,354 hours, 12,272 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE PILOT WAS ON APPROACH TO KCRP AND WHEN THE LANDING GEAR SELECTOR WAS SELECTED TO THE GEAR DOWN POSITION, THE GEAR WOULD NOT EXTEND. THE HANDLE ILLUMINATED RED AND THE LANDING GEAR CONTROL CIRCUIT BREAKER TRIPPED. THE PILOT RESET THE CIRCUIT BREAKER ONCE AND IT TRIPPED INSTANTLY.  THE PILOT FOLLOWING PROCEDURES PERFORMED A MANUAL LANDING GEAR EXTENSION AND RECEIVED (THREE GREEN) GEAR DOWN AND LOCKED INDICATIONS THEN LANDED WITHOUT INCIDENT IN KCRP. MAINTENANCE INSPECTED THE AIRCRAFT AND IT WAS FERRIED FROM KCRP TO KSAT. MAINTENANCE THEN PLACED AIRCRAFT ON JACKS AND INSPECTED THE LANDING GEAR ELECTRICAL CIRCUIT AND WAS UNABLE TO DUPLICATE THE DISCREPANCY. THE AIRCRAFT WAS THEN FERRIED TO KDFW FOR FURTHER TROUBLE SHOOTING AND SUPPLEMENTAL REPORT WILL HAVE TO BE FILED.
